# SDR QXEA9700578

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Engine: Rroyce SPEY55515P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoking
- Location: Left
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX- TOWER REPORTED SMOKE FROM AIRCRAFT DURING FIRST 300 TO 400 FEET OF TAKEOFF.  GROUND RAN ENGINE AT HIGH POWER FOR SEVERAL MINUTES, NO EXCESSIVE SMOKE NOTED.  OIL SERVICED CORRECTLY, OPERATIONAL CHECK GOOD.
